Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online
Loading Online Doctors....
Showing results for :

Hormone imbalances after depo

Premium Questions
 

What causes back pain, spotting and bloating after depo shot?

and bloating is this just my hormones readjusting to depo shot or could i actually be pregnant again. Thanks ...Hi, I gave birth to a baby in feb and had depo shot when discharged from hospital in feb then next ...
 

Does Depo shot and morning after pill cause infertility?

give me an answer. I was in a relationship with a girl who was on the depo shot (I am from the UK). I had sex with her and due to my selfishness and stupidity I insisted she get the morning after pill ...
 

Received depo- provera injection. Is this effective?

I have just recently received my first depo provera shot 7 weeks ago. I have not used any other form of hormonal birth control. Is the depo shot effective now or should I continue to use backup birth ...
 

What are the symptoms of hormonal imbalance ?

painful heavy periods . After being on the pill for a month it was amazing at how much better my monthlys ...
 

Stopped periods due to depo shot, want to try for baby, done FSH, LH test. Interpretation of blood test?

TO COME BACK AFTER STOPPING DEPO. BUT WHAT IS THE INTERPRETATION OF MY BLOODS ARE THEY OK? ...I hAVE RECENTLY HAD A BLOOD TEST DONE FOR AN FSH AND LH HORMONE TEST. MY FSH WAS 8 AND LH WAS 3. I ...
Public Forum Discussions
 

What causes missed periods after coming off from depo shot?

I have been on the depo jab for nearly 2 years. I stopped having it because me and my boyfriend ... situation was. She sent me for blood tests to check my hormone levels. I got my results and all my hormone ...
 

On depo shot. Heavy bleeding. Not pregnant. Could it be due to birth control?

i was on the depo. came of it 9 months ago. after the 6th month my gp gave me 2 doses of hormon tablets and the worked. i got my period and again 10 days after finishing my first one. that was 41 days ...
 

Is cramps after period a sign of hormonal imbalance?

to worry about. Do I have an hormonal imbalance? I m just concerned about these cramps that came right ..., and it lasted for 8 days exactly. No pain or any other symptoms as a period, cramps or anything. After it ended ...
 

Does hormonal imbalance affect conception?

, AMH, FSH, LH tests are done and find imbalance of these hormons. AMH (.56), FSH^, LH (normal ...Sir, I got married two years before. when i was newly married after two months i had taken ipill ...
 

What do you suggest for hormone imbalance?

hello, just one question my ob told me after all of my test came back good that I have hormone imbalance with my spotting everyday for the last eight to six months at the age of 52 not sure what else ...
 

Quit the pill. Extremely tired, varied hormones. Pregnant or readjusting to tablet?

on it for a month, before that i had taken the depo shot a couple months prior to taking the pill, i had waited ... of this month, after quitting i thought i was ovulating at the expected time which would have been the 18th ...
 

After depo shot i am getting dark brown blood, is it normal?

a normal period in November. None in December. Took pregnancy tests came back negative. I got the Depo shot ... to have a period for at least two more weeks? Could i have gotten pregnant on the depo would it show up ...
 

No periods after Depo

Hi i came off the depo needle 2 yrs ago and i still have no sign of my monthlies should i be worried ...
 

No period and no spotting after DEPO

AFTER STOPPING DEPO, I SPOTTED DARK RED BROWN DISCHARGE FOR A MONTH AND HALF.I HAVE BEEN ON DEPO ... OF FERTILE CERVICAL MUCUS.I DID NOT HAVE A PERIOD SINCE I STOPPED DEPO IN JANUARY.I AM AGED 30.WHAT DOES ...
 

EFFECTS AFTER DISCONTINUING DEPO

DOES SPOTTING DARK RED BROWN DISCHARGE ONE MONTH AFTER DISCONTINUING DEPO MEAN THAT YOUR NORMAL MENSES ARE NEAR. I HAVE BEEN ON IT FOR ONE & HALF MONTHS I AGED 29 ...
Mobile Questions and Answers
 
I took the depo shot twice and stopped because i want to have a baby, but iv been having irregular bleeding for a month. Is it normal?
Yes, it is normal as there will be hormonal imbalance for a month or two after stopping hormonal contraceptives.
 
I stoped my depo shot now i got my period twice in a month. Is that normal. On my depo i never had my period so maybe thats why. I dont know. But twice in month
It is normal to have disturbed cycles after you have stopped the depot, as it will lead to hormonal imbalance after being stopped.
 
I have hormonal imbalance and rhD
you may need harmonal therapy get consultatrion of gynaec after getting teted levels of every harmone and treat fot it in my mind with harmonal therapies
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions